| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Volume 48 Number 1
Earlier issues
Volume 48 Number 4 Volume 48 Number 5

previous article next article

Research articles

ScienceAsia 48 (2022): 623-629 |doi: 10.2306/scienceasia1513-1874.2022.088


Stability for a general form of an alternative functional equation related to the Jensens functional equation


Choodech Srisawat

 
ABSTRACT:     Given real numbers ?,?,? such that (?,?,?) 6= (k,?2k, k) for all k ? R and (?,?) ? { / (0,?),(?,?), (? + ?,?)}, we investigate the stability of an alternative Jensen?s functional equation of the form f (x y?1 ) ? 2f (x) + f (x y) = 0 or ?f (x y?1 ) + ? f (x) + ?f (x y) = 0, where f is a mapping from an abelian group to a Banach space.

Download PDF

54 Downloads 575 Views


a Department of Mathematics, Faculty of Science, Udon Thani Rajabhat University, Udon Thani 41000 Thailand

* Corresponding author, E-mail: ch.srisawat@gmail.com

Received 2 Feb 2021, Accepted 0 0000